# SDR MWEA98372

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FORWARD PASSENGER DOOR LOWER EDGE AFT CORNER OF OUTER SKIN.  MTC INSTALLED INTERNAL DOUBLER REPAIR.
